Publication details

Závažná reakce typu generalizovaného bulózního fixního lékového exantému po nimesulidu - popis případu

Title in English Nimesulid-induced Severe Adverse Reaction of Generalized Bullous Fixed Drug Eruption Type. Case Report
Authors

BŘEZINOVÁ Eva THON Vojtěch ZGAŽAROVÁ Simona ŠTRNÁLOVÁ Eva VAŠKŮ Vladimír STŘELEC Ladislav SÍS Radovan JEDLIČKOVÁ Hana

Year of publication 2014
Type Article in Periodical
Magazine / Source Česko-slovenská dermatologie
MU Faculty or unit

Faculty of Medicine

Citation
Field Dermatovenerology
Keywords generalized bullous fixed drug eruption; toxic epidermal necrolysis; Stevens-Johnson syndrome; intravenous immunoglobulin; apoptosis; severe adverse drug reactions
Description The authors describe a case of generalized bullous fixed drug eruption after the systemic use of nimesulide successfully treated by an intravenous immunoglobulin. They discuss differential diagnoses particularly Stevens-Johnson syndrome and toxic epidermal necrolysis and provide an overview of current knowledge on the pathogenesis and treatment of this reaction.